Hi all would just like a little advice really. I have a 30 year history of recurrent depression, and it has been treated over the years with various medicines, with really good response at times. In the last year started with seizures, which turned out 2 be due 2 poor metabolism. Also, hypothyroid in the last year. I know about hypothyroid and depression, my tablets for depression had 2 be stopped due to fits. In november was started on prozac 4mg(very low dose) to see if could tolerate it. 2 weeks later was in major anxiety state had to stop it.
I am now very distressed and waiting to hear from specialist, and I dont no what to do.There does not seem to be an answer, and the tears alone (without the distress) are making me feel crackers. Any1 any thoughts? please
Are you working with an Endocrinologist for the hypothyroidism? It can take a lot of tweaking with your meds to get the thyroid at the right levels. Is your Dr doing blood work on a regular basis to see what your levels are? And not just checking TSH, but also FT3, FT4 and antibodies.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.